MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Codes Off-Label Use (1494); Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During this initial procedure after deploying the ovation ix limbs and ballooning there was a large type ia endoleak even after multiple balloon inflations.The physician elected to add a palmaz stent (non-endologix) then ballooned.The endoleak was still present so a high-pressure balloon was used and inflated.The type ia endoleak was greatly diminished but not eliminated.The physician believes it will go away when the patient is off anticoagulation.The patient was transferred to the post-anesthesia care unit stable and will be followed by computed tomography evaluation.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak complaint is confirmed.This is consistent with the reported adverse event/incident.The complaint is likely user related due to the off-label use of the presence of significant calcification within the proximal sealing zone.Significant calcification was present at the level of p2+7 mm below the inferior renal artery within the proximal sealing zone, likely resulting in suboptimal graft apposition which contributed to the reported type ia endoleak.No procedure related harms were identified.The final patient status was reported as discharged home on postoperative day three in stable condition no additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem ¿ additional information.G3: date received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
Confirmation was received on 03 september 2025, that the follow-up computed tomography has not yet been performed.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22456784
Report Number3008011247-2025-00057
Device Sequence Number18292160
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)270629(10)FS032724-32
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2980-N
Device Lot NumberFS032724-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT # FF120524-02.; OVATION IX ILIAC LIMB, LOT # FS040723-12.; OVATION IX ILIAC LIMB, LOT # FS050725-32.; PALMAZ STENT (NON-ENDOLOGIX).
Outcome Attributed to Adverse Event Other;
Patient SexFemale